# SDR DALA2017060604496

- Difficulty date: May 7, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESENCE OF WATER WAS FOUND ON LEFT ELEVATOR ANTI-FLOAT TAB HONEYCOMB STRUCTURE. LEFT ELEVEATOR ANTI FLOAT TAB WAS REMOVED PER MD 88 AMM 27-30-14, WAS REPLACED.
